# SDR REXA201100895

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 19,690 hours, 17,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FLASHLIGHT DOES NOT BLINK.  REMOVED AND REPLACED BATTERY IN F/O'S FLASHLIGHT IAW CRJ AMM 25-61-01.  OPS CHECKS GOOD.  PART EFFECTIVITY VERIFIED.
